# SDR UALA2010060101879

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 25,566 hours, 11,535 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Condition: Odor
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN CABIN. FLIGHT DIVERTED.  ELEC SMELL DISSIPATED CREW TURNED OFF SIDEWALL, CEILING AND READING LIGHTS. FEW PASSENGERS ALSO REPORTED SEAT AUDIO STARTED CRACKING AND POPPING, SO CREW ALSO TURNED OFF PES.  ALL THIS WAS IN VICINITY OF ROWS 21-23. ACP CK OF ACFT BLEEDS, ELECTRICAL SYS, PNEUMATIC, HYD AND GALLEY. ALL CKS GOOD. FOUND PCU BOX AT SEATS ROW 18-19 DEF INOP. ACP DF PROCEDURE. REPLACED SEB BOTH ROWS, OP CK OK.
